American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A39) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Cheng Ming Lee. On generalized Peano derivatives . Trans. Amer. Math. Soc. 275 (1983) 381-396. MR 678358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Cheng Ming Lee. Generalizations of Ces\`aro continuous functions and integrals of Perron type . Trans. Amer. Math. Soc. 266 (1981) 461-481. MR 617545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. A. Bergin. A new characterization of Ces\`aro-Perron integrals using Peano derivates . Trans. Amer. Math. Soc. 228 (1977) 287-305. MR 0435312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jon C. Helton. Existence of sum and product integrals . Trans. Amer. Math. Soc. 182 (1973) 165-174. MR 0352368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. S. Bullen and C. M. Lee. On the integrals of Perron type . Trans. Amer. Math. Soc. 182 (1973) 481-501. MR 0338291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. L. Jeffery. Non-absolutely convergent integrals with respect to functions of bounded variation . Trans. Amer. Math. Soc. 34 (1932) 645-675. MR 1501655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Eliakim Hastings Moore. Concerning Harnack's theory of improper definite integrals . Trans. Amer. Math. Soc. 2 (1901) 296-330. MR 1500570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eliakim Hastings Moore. Errata: ``Concerning Harnack's theory of improper definite integrals'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 3, 296--330; 1500570] . Trans. Amer. Math. Soc. 2 (1901) 487. MR 1500446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eliakim Hastings Moore. On the theory of improper definite integrals . Trans. Amer. Math. Soc. 2 (1901) 459-475. MR 1500580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1